MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CHISEL MICRO VULCAN ANGLED INTEGRATED; ARTHROSCOPE

SMITH & NEPHEW, INC. CHISEL MICRO VULCAN ANGLED INTEGRATED; ARTHROSCOPE
Model Number 7209645
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product was mislabeled.The curved micro ligament chisel was in the angled chisel box.No patient injury.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.However photos were supplied and reviewed.The product was mislabeled.The curved micro ligament chisel was in the angled chisel box.

Brand Name
CHISEL MICRO VULCAN ANGLED INTEGRATED
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7104690
Report Number3003604053-2017-00332
Device Sequence Number1290143
Product Code HRX
UDI-Device Identifier03596010470461
UDI-Public(01)03596010470461(17)200930(10)3898400
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K003893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Model Number7209645
Device Catalogue Number7209645
Device Lot Number3898400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1